RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2000, Volume 64, Issue 5, Pages 147–162 (Mi izv307)  

This article is cited in 5 scientific papers (total in 5 papers)

$A_\infty$-structures and the $\mathscr D$ functor

V. A. Smirnov

Moscow State Pedagogical University

Abstract: The paper deals with the problem posed by Buchstaber of calculating the set of equivalence classes of $A_\infty$-structures. We establish a connection between this problem and the calculation of Berikashvili's $\mathscr D$ functor.

DOI: https://doi.org/10.4213/im307

Full text: PDF file (1082 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2000, 64:5, 1017–1031

Bibliographic databases:

MSC: 55U99, 18G35, 55U15, 55Q25, 57T30, 55R40
Received: 07.12.1999

Citation: V. A. Smirnov, “$A_\infty$-structures and the $\mathscr D$ functor”, Izv. RAN. Ser. Mat., 64:5 (2000), 147–162; Izv. Math., 64:5 (2000), 1017–1031

Citation in format AMSBIB
\Bibitem{Smi00}
\by V.~A.~Smirnov
\paper $A_\infty$-structures and the~$\mathscr D$ functor
\jour Izv. RAN. Ser. Mat.
\yr 2000
\vol 64
\issue 5
\pages 147--162
\mathnet{http://mi.mathnet.ru/izv307}
\crossref{https://doi.org/10.4213/im307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1789189}
\zmath{https://zbmath.org/?q=an:0976.18008}
\transl
\jour Izv. Math.
\yr 2000
\vol 64
\issue 5
\pages 1017--1031
\crossref{https://doi.org/10.1070/im2000v064n05ABEH000307}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166683400006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746957318}


Linking options:
  • http://mi.mathnet.ru/eng/izv307
  • https://doi.org/10.4213/im307
  • http://mi.mathnet.ru/eng/izv/v64/i5/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Yakshin, “Commutative $A_\infty$-algebras and the functor $\mathscr D$”, Sb. Math., 193:10 (2002), 1557–1571  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. M. V. Ladoshkin, “$A_\infty$-modules over $A_\infty$-algebras and Hochschild cohomology for modules over algebras”, Math. Notes, 79:5 (2006), 664–674  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. M. V. Ladoshkin, “Structure of an $A_\infty$-Module over the Polynomial Algebra in Stanley–Reisner rings”, Math. Notes, 82:2 (2007), 196–202  mathnet  crossref  crossref  mathscinet  isi  elib
    4. H.M. Agrawal, Kailash Pandey, K. Surendra Babu, Ashok Kumar, R. Pepelnik, “Neutron activation cross-sections at (14.6±0.3)MeV”, Annals of Nuclear Energy, 35:9 (2008), 1713  crossref  isi  scopus
    5. Kadeishvili T., “Homotopy Classification of Morphisms of Differential Graded Algebras”, Georgian Math. J., 26:2 (2019), 211–226  crossref  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:236
    Full text:83
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019